# SDR C2XAA09RI022

- Difficulty date: February 7, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 25,064 hours, 18,849 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 23073715
- Part serial: QW5774V
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, E

## Discrepancy

FLIGHT 3072 - EWR - FLIGHT CREW PERFORMED GO AROUND DUE TO ENG NR 2 OIL PRESS LOSS, BUT STILL IN GREEN.  CREW DECLARED EMERGENCY AND RETURN BACK TO LAND.  WHEN THRUST REDUCED OIL PRESSURE WENT TO RED.  CREW SHUT DOWN THE ENGINE DURING TAXI.  ENGINE OIL QUANTITY GOOD.  EWR MX REMOVED AND REPLACED OIL PRESS TEMP TRANSDUCER AND PERFORMED OPERATIONAL AND LEAK CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
